zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A general approach to critical Fujita exponents in nonlinear parabolic problems. (English) Zbl 1139.35317

35B33Critical exponents (PDE)
35K55Nonlinear parabolic equations
Full Text: DOI
[1] Bandle, C.; Levine, H. A.: On the existence and nonexistence of global solutions of on equations in sectorial domains. Trans. am. Math. soc. 316, 595-662 (1989) · Zbl 0693.35081
[2] Barenblatt, G. I.: On some unsteady motions of a liquid and a gas in a porous medium. Prikl. mat. Mekh. 16, 67-78 (1952) · Zbl 0049.41902
[3] Bernis, F.; Hulshof, J.; Vazquez, J. L.: A very singular solution for the dual porous medium equation and the asymptotic behaviour of general solutions. J. reine angew. Math. 435, 1-31 (1993) · Zbl 0756.35038
[4] Deng, K.; Fila, M.; Levine, H. A.: On critical exponents for a system of linear parabolic equations with a semi-linear boundary conditions. Acta math. Univ. comeniae 63, 169-192 (1994) · Zbl 0824.35048
[5] Deng, K.; Kwong, M. K.; Levine, H. A.: The influence of nonlocal nonlinearities on the long-time behavior of solutions of Burgers equation. Quart. appl. Math. 50, 173-200 (1992) · Zbl 0770.35061
[6] Escobedo, M.; Herrero, M. A.: Boundedness and blow-up for a semilinear reaction-diffusion system. J. differential equations 89, 176-202 (1991) · Zbl 0735.35013
[7] Escobedo, M.; Levine, H. A.: Critical exponents for a weakly coupled system of reaction-diffusion equations. Arch. rat. Mech. anal. 129, 47-100 (1995) · Zbl 0822.35068
[8] Fila, M.; Levine, H. A.: On critical exponents for a semilinear parabolic system coupled in an equation and in a boundary condition. J. math. Anal. appl. 63, 169-192 (1994) · Zbl 0824.35048
[9] Fila, M.; Levine, H. A.; Uda, Y.: A Fujita type global existence -- global nonexistence theorem for a system of reaction diffusion equations with differing diffusivities. Math. meth. Appl. sci. 17, 807-835 (1994) · Zbl 0814.35046
[10] Fujita, H.: On the blowing up of solutions to the Cauchy problem for $ut={\Delta}u+u1+{\alpha}$. J. fac. Sci. univ. Tokyo sect. IA math. 13, 109-124 (1966) · Zbl 0163.34002
[11] V.A. Galaktionov, Conditions for global non-existence and localization of solutions of the Cauchy problem for a class of non-linear parabolic equations, Zh. Vychisl. Matem. i Matem. Fiz. 23 (1983) 1341--1354 (in Russian); English translation: USSR Comput. Math. Math. Phys. 23 (1983) 36--44.
[12] V.A. Galaktionov, On global unsolvability of Cauchy problems for quasilinear para- bolic equations, Zh. Vychisl. Matem. Matem. Fiz. 23 (1983) 1072--1087 (in Russian); English translation: USSR Comput. Math. Math. Phys. 23 (1983) 31--41. · Zbl 0537.35046
[13] Galaktionov, V. A.: Blow-up for quasilinear heat equations with critical Fujita’s exponents. Proc. roy. Soc. Edinburgh 124A, 517-525 (1994) · Zbl 0808.35053
[14] V.A. Galaktionov, S.P. Kurdyumov, A.P. Mikhailov, A.A. Samarskii, Unbounded solutions of the Cauchy problem for the parabolic equation ut=\nabla(u{$\sigma$}\nablau)+u{$\beta$}, Doklady AN SSSR, Ser. Math. Phys. 252 (1980) 1362--1364 (in Russian); English translation: Sov. Phys. Dokl. 25 (1980) 458--459.
[15] Galaktionov, V. A.; Levine, H. A.: On critical Fujita exponents for heat equations with a nonlinear flux condition on the boundary. Israel J. Math. 94, 125-146 (1996) · Zbl 0851.35067
[16] Hayakawa, K.: On nonexistence of global solutions of some semilinear parabolic differential equations. Proc. Japan acad. Ser. A 49, 503-505 (1973) · Zbl 0281.35039
[17] Hu, B.; Yin, H. -M.: On critical exponents for the heat equation with a nonlinear boundary condition ann. Inst. H. Poincarè. Anal non lineaire 13, 707-732 (1996) · Zbl 0908.35066
[18] Hu, B.; Yin, H. -M.: Critical exponents for a system of heat equations coupled with a nonlinear boundary conditions. Math. meth. Appl. sci. 19, 1099-1120 (1996) · Zbl 0857.35064
[19] Hu, B.; Yin, H. -M.: On critical exponents for the heat equation with a mixed nonlinear Dirichlet--Neumann boundary condition. J. math. Anal. appl. 209, 683-711 (1997) · Zbl 0874.35051
[20] A.S. Kalashnikov, Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations, Uspekhi Matem. Nauk 42 (1987) 135--176 (in Russian); English translation: Russian Math. Surveys 42 (1987) 169--222.
[21] Kaneka, A.; Ohta, S.: Critical exponent of blow-up for semilinear heat equation on a product domain. J. fac. Sci. univ. Tokyo, sect. IA math. 40, 635-650 (1993) · Zbl 0799.35126
[22] T. Kawanago, Existence and nonexistence of solutions for ut={$\Delta$}(um)+ul, to appear.
[23] Levine, H. A.: The role of critical exponents in blow-up theorems. SIAM rev. 32, 262-288 (1990) · Zbl 0706.35008
[24] Levine, H. A.: A Fujita type global existence--global nonexistence theorem for a weakly coupled system of reaction--diffusion equations. Z. angew. Math. phys. 42, 408-430 (1991) · Zbl 0786.35075
[25] H.A. Levine, A global existence--global nonexistence conjecture of Fujita type for a system of degenerate semi-linear parabolic equations, Symp. on Singularities and Differential Equations, Banach Center for Mathematics, 17--27 October, 1993 (in press).
[26] H.A. Levine, W. Qi, The critical exponent for degenerate parabolic systems, ZAMP 44 (1993) 249--265. · Zbl 0816.35068
[27] K. Mochizuki, R. Suzuki, Critical exponent and critical blow-up in quasilinear parabolic equations, Israel J. Math., to appear. · Zbl 0880.35057
[28] N. Mizoguchi, E. Yanigeda, The blow-up of solution with sign changes in a semilinear parabolic equation, Math. Annalen to appear.
[29] A.A. Samarskii, V.A. Galaktionov, S.P. Kurdynumov, A.P. Mikhailov, Blow-up in Quasilinear Parabolic Equations, Nauka, Moscow, 1987 (in Russian); English translation: Walter de Gruyter, Berlin, 1995.
[30] R. Suzuki, Critical blow-up for quasilinear parabolic equations in exterior domains, to appear. · Zbl 0868.35064
[31] Y. Uda, The critical exponent for a weakly coupled system of the generalized Fujita type reaction-diffusion equations, ZAMP. · Zbl 0835.35071